# SDR COMA9710286

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12015996005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 2C INSPECTION, THE CABIN AFT RT SIDEWALL SEAT TRACK SUPPORT WAS FOUND CORRODED.  REPLACED PER SRM STANDARD PRACTICES.  THE SEAT TRACK WAS FOUND CORRODED AND REPLACED, AT WHICH TIME THE SUPPORTING SECTION WAS FOUND CORRODED.  NEITHER IS COVERED BY A 2C TASK BUT BOTH WERE REPLACED DURING 2C INSPECTION.
